Multiply complete systems and nonselfadjoint operators depending on a parameter $\lambda$
Doklady Akademii Nauk, Tome 166 (1966) no. 1, pp. 11-14
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1966_166_1_a1,
author = {Dzh. \`E. Allakhverdiev},
title = {Multiply complete systems and nonselfadjoint operators depending on a parameter~$\lambda$},
journal = {Doklady Akademii Nauk},
pages = {11--14},
year = {1966},
volume = {166},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1966_166_1_a1/}
}
Dzh. È. Allakhverdiev. Multiply complete systems and nonselfadjoint operators depending on a parameter $\lambda$. Doklady Akademii Nauk, Tome 166 (1966) no. 1, pp. 11-14. http://geodesic.mathdoc.fr/item/DAN_1966_166_1_a1/